MathSciNet Relay Station
MathSciNet bibliographic data
MR332740 12D05
Fridman, B. L. A certain characteristization of the polynomial endomorphisms of ${\bf C}\sp{2}$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 319–328.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement